# SDR 2023FA0000645

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

:  INLET COWL – ACOUSTIC DYNAROHR PANEL: DURING MAINTENANCE ON AIRCRAFT, IAI’S SHOP FOUND A DENT AT INLET COWL – INNER BARREL ACOUSTIC PANEL OF ENG #2, RIGHT HAND, UPPER SEGMENT, BETWEEN 3-4 O’CLOCK. THE DENT LOCATED 7” FROM PANEL EDGE. DENT SIZE: Y=0.013”, A/Y=26. THE DENT LOCATED NEAR EXISTING FILLER REPAIR. THE FILLER LOCATED 9” FROM PANEL EDGE AND 3” FROM THE DENT. FILLER DIAMETER: 0.059”. THE DENT IS OUT OF LIMITS PER SRM 54-12-01, REPAIR 3 SINCE THE DISTANCE BETWEEN DENT AND FILLER IS 3” (MINIMUM DISTANCE ALLOWED IS 4”).
